Alert archive / Indiana / Beach Hazards Statements in 2016

Beach Hazards Statement 8, NWS Chicago, IL

July 15, 2016Lake County, Porter County, Indiana; Lake County, Illinois

NWS Chicago, IL issued this beach hazards statement at Jul 15, 2016, 3:27 AM CDT for Lake County, Porter County, Indiana; Lake County, Illinois. It took effect at Jul 15, 2016, 1:00 PM CDT. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Jul 15, 2016, 3:27 AM CDT (08:27 UTC)
In effect from
Jul 15, 2016, 1:00 PM CDT
Expired
Jul 16, 2016, 1:00 AM CDT
In force
12 hr
Issued by
NWS Chicago, IL

Counties Lake County, IL, Lake County, IN, Porter County, IN

The radar

The Chicago radar (KLOT), 57 km from the middle of the area, began a volume at 08:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 8.5 hours before the alert went out and 206 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2016-07-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 513 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2016-07-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 49 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
513 J/kg
Mixed-layer CIN
-9 J/kg
Mixed-layer LCL
1701 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
49 m²/s²
0-3 km storm-relative helicity
70 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.7

Open this sounding in Storm Lab

The text

As transmitted.

933 
WHUS43 KLOT 150827
CFWLOT

LAKESHORE HAZARD MESSAGE
NATIONAL WEATHER SERVICE CHICAGO IL
327 AM CDT FRI JUL 15 2016

ILZ006-014-INZ001-002-151630-
/O.NEW.KLOT.BH.S.0008.160715T1800Z-160716T0600Z/
LAKE IL-COOK-LAKE IN-PORTER-
327 AM CDT FRI JUL 15 2016

...BEACH HAZARDS STATEMENT IN EFFECT FROM 1 PM CDT THIS AFTERNOON
THROUGH LATE TONIGHT...

THE NATIONAL WEATHER SERVICE IN CHICAGO HAS ISSUED A BEACH
HAZARDS STATEMENT...WHICH IS IN EFFECT FROM 1 PM CDT THIS
AFTERNOON THROUGH LATE TONIGHT. 

* LOCATION...NORTHEAST ILLINOIS AND NORTHWEST INDIANA BEACHES.

* FORECAST WAVE HEIGHTS...3 TO 5 FT.

* STRONG RIP CURRENTS AND STRUCTURAL CURRENTS EXPECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

LIFE THREATENING WAVES AND CURRENTS ARE EXPECTED AT THE BEACHES.
PEOPLE VISITING THE BEACHES SHOULD STAY OUT OF THE WATER.

RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY
FROM SHORE, WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN
SANDBARS. RIP CURRENTS CAN SWEEP YOU INTO DEEPER WATER.

STRUCTURAL CURRENTS FORM ALONG PIERS WHERE LONGSHORE CURRENTS AND
WAVE ACTION FLOW INTO THE STRUCTURE. STRUCTURAL CURRENTS CAN
SWEEP YOU INTO DEEPER WATER ALONG THE PIER STRUCTURE.

EXPOSED BEACHES ARE MORE LIKELY TO EXPERIENCE THE MOST
SIGNIFICANT WAVE AND CURRENT IMPACTS. IMPACTS AT BEACHES WITH
PROTECTIVE BREAKWALLS OR JETTIES WILL BE SUBJECT TO THE
ORIENTATION OF STRUCTURES AS WELL AS WIND AND WAVE DIRECTION.

FOR INFORMATION ON SWIM ADVISORIES OR BANS AT CHICAGO BEACHES
VISIT...WWW.CPDBEACHES.COM.

&&

$$

BEACHLER
4 follow-up statements
717 
WHUS43 KLOT 151532
CFWLOT

LAKESHORE HAZARD MESSAGE
NATIONAL WEATHER SERVICE CHICAGO IL
1032 AM CDT FRI JUL 15 2016

ILZ006-014-INZ001-002-152345-
/O.CON.KLOT.BH.S.0008.160715T1800Z-160716T0600Z/
LAKE IL-COOK-LAKE IN-PORTER-
1032 AM CDT FRI JUL 15 2016

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH LATE
TONIGHT...

* LOCATION...NORTHEAST ILLINOIS AND NORTHWEST INDIANA BEACHES.

* FORECAST WAVE HEIGHTS...3 TO 5 FT.

* STRONG RIP CURRENTS AND STRUCTURAL CURRENTS EXPECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

LIFE THREATENING WAVES AND CURRENTS ARE EXPECTED AT THE BEACHES.
PEOPLE VISITING THE BEACHES SHOULD STAY OUT OF THE WATER.

RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY
FROM SHORE... WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN
SANDBARS. RIP CURRENTS CAN SWEEP YOU INTO DEEPER WATER.

STRUCTURAL CURRENTS FORM ALONG PIERS WHERE LONGSHORE CURRENTS AND
WAVE ACTION FLOW INTO THE STRUCTURE. STRUCTURAL CURRENTS CAN
SWEEP YOU INTO DEEPER WATER ALONG THE PIER STRUCTURE.

EXPOSED BEACHES ARE MORE LIKELY TO EXPERIENCE THE MOST
SIGNIFICANT WAVE AND CURRENT IMPACTS. IMPACTS AT BEACHES WITH
PROTECTIVE BREAKWALLS OR JETTIES WILL BE SUBJECT TO THE
ORIENTATION OF STRUCTURES AS WELL AS WIND AND WAVE DIRECTION.

FOR INFORMATION ON SWIM ADVISORIES OR BANS AT CHICAGO BEACHES
VISIT...WWW.CPDBEACHES.COM.

&&

$$

KMD
031 
WHUS43 KLOT 152127
CFWLOT

LAKESHORE HAZARD MESSAGE
NATIONAL WEATHER SERVICE CHICAGO IL
427 PM CDT FRI JUL 15 2016

ILZ006-014-INZ001-002-160530-
/O.CON.KLOT.BH.S.0008.000000T0000Z-160716T0600Z/
LAKE IL-COOK-LAKE IN-PORTER-
427 PM CDT FRI JUL 15 2016

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 1 AM CDT
SATURDAY...

* LOCATION...NORTHEAST ILLINOIS AND NORTHWEST INDIANA BEACHES.

* FORECAST WAVE HEIGHTS...3 TO 6 FT.

* STRONG RIP CURRENTS AND STRUCTURAL CURRENTS EXPECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

LIFE THREATENING WAVES AND CURRENTS ARE EXPECTED AT THE BEACHES.
PEOPLE VISITING THE BEACHES SHOULD STAY OUT OF THE WATER.

RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY
FROM SHORE... WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN
SANDBARS. RIP CURRENTS CAN SWEEP YOU INTO DEEPER WATER.

STRUCTURAL CURRENTS FORM ALONG PIERS WHERE LONGSHORE CURRENTS AND
WAVE ACTION FLOW INTO THE STRUCTURE. STRUCTURAL CURRENTS CAN
SWEEP YOU INTO DEEPER WATER ALONG THE PIER STRUCTURE.

EXPOSED BEACHES ARE MORE LIKELY TO EXPERIENCE THE MOST
SIGNIFICANT WAVE AND CURRENT IMPACTS. IMPACTS AT BEACHES WITH
PROTECTIVE BREAKWALLS OR JETTIES WILL BE SUBJECT TO THE
ORIENTATION OF STRUCTURES AS WELL AS WIND AND WAVE DIRECTION.

FOR INFORMATION ON SWIM ADVISORIES OR BANS AT CHICAGO BEACHES
VISIT...WWW.CPDBEACHES.COM.

&&

$$
955 
WHUS43 KLOT 160248
CFWLOT

LAKESHORE HAZARD MESSAGE
NATIONAL WEATHER SERVICE CHICAGO IL
948 PM CDT FRI JUL 15 2016

ILZ006-014-INZ001-002-160600-
/O.CON.KLOT.BH.S.0008.000000T0000Z-160716T0600Z/
LAKE IL-COOK-LAKE IN-PORTER-
948 PM CDT FRI JUL 15 2016

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 1 AM CDT
SATURDAY...

* LOCATION...NORTHEAST ILLINOIS AND NORTHWEST INDIANA BEACHES.

* FORECAST WAVE HEIGHTS...3 TO 6 FT.

* STRONG RIP CURRENTS AND STRUCTURAL CURRENTS EXPECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

LIFE THREATENING WAVES AND CURRENTS ARE EXPECTED AT THE BEACHES.
PEOPLE VISITING THE BEACHES SHOULD STAY OUT OF THE WATER.

RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY
FROM SHORE... WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN
SANDBARS. RIP CURRENTS CAN SWEEP YOU INTO DEEPER WATER.

STRUCTURAL CURRENTS FORM ALONG PIERS WHERE LONGSHORE CURRENTS AND
WAVE ACTION FLOW INTO THE STRUCTURE. STRUCTURAL CURRENTS CAN
SWEEP YOU INTO DEEPER WATER ALONG THE PIER STRUCTURE.

EXPOSED BEACHES ARE MORE LIKELY TO EXPERIENCE THE MOST
SIGNIFICANT WAVE AND CURRENT IMPACTS. IMPACTS AT BEACHES WITH
PROTECTIVE BREAKWALLS OR JETTIES WILL BE SUBJECT TO THE
ORIENTATION OF STRUCTURES AS WELL AS WIND AND WAVE DIRECTION.

FOR INFORMATION ON SWIM ADVISORIES OR BANS AT CHICAGO BEACHES
VISIT...WWW.CPDBEACHES.COM.

&&

$$
868 
WHUS43 KLOT 160621
CFWLOT

LAKESHORE HAZARD MESSAGE
NATIONAL WEATHER SERVICE CHICAGO IL
121 AM CDT SAT JUL 16 2016

ILZ006-014-INZ001-002-160730-
/O.EXP.KLOT.BH.S.0008.000000T0000Z-160716T0600Z/
LAKE IL-COOK-LAKE IN-PORTER-
121 AM CDT SAT JUL 16 2016

...BEACH HAZARDS STATEMENT HAS EXPIRED...

THE NATIONAL WEATHER SERVICE IN CHICAGO HAS CANCELLED THE BEACH
HAZARDS STATEMENT. 

$$

BEACHLER

What forecasters said that day

The local office's own words before this beach hazards statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Chicago, IL wrote its last area forecast discussion before this beach hazards statement went out at Jul 15, 3:11 AM CDT, 16 minutes earlier.

Area forecast discussion, Jul 15, 3:11 AM CDT, 16 minutes before
Area Forecast Discussion
National Weather Service Chicago/Romeoville, IL
311 AM CDT FRI JUL 15 2016

.SHORT TERM...
309 AM CDT

Through Saturday...

Early this morning, a cold front stretches east to west across
central lower Michigan into the southern third of Wisconsin.
Scattered showers and extensive cloud cover in the form of low
stratus are in place behind the front, which is expected to drop
into northern Illinois and northwest Indiana mid to late this
morning. Cold air behind the front will result in steepening lapse
rates up through around 700mb which could produce a few light
showers or sprinkles as the front pushes through the region.
Afternoon highs will be 10 to 15 degrees cooler compared to
yesterday, topping out in the low to mid 70s north of I-88 and mid
to upper 70s to the south. Winds turning off of Lake Michigan
behind the front will keep temperatures in the low 70s along the
lake front. High pressure will build overhead tonight and should
allow skies to clear and winds to drop off. Expect overnight lows
to be in the mid to upper 50s for much of the CWA, with the
Chicago Metro area holding onto low 60s. Fair weather is expected
to be in place on Saturday on the back side of the ridge.
Southerly flow and mid level warm air advection should allow the
region to warm back to around 80, though an afternoon lake breeze
will keep temperatures in the 70s along the lake front in
Illinois.

BMD

&&

.LONG TERM...
309 AM CDT

Saturday night through Thursday...

Zonal flow will be in place to start the period, but a
strengthening upper ridge over the mid section of the country
will result in the return of heat by the end of the week.

Saturday night into Sunday, northern branch of the jet stream is
progged to dive into Manitoba and western Ontario phasing with low
amplitude waves in the more zonal southern stream jet in place
across the Northern Plains and Upper Midwest. Southwest flow out
ahead of these features will allow heat and humidity to build back
across the local area on Sunday, which could allow additional
showers and thunderstorms to develop. Forcing appears greatest
just off to our north and northwest Saturday night into Sunday,
but carry chance PoPs as models suggest there could be some
convection in the area under the broad mid level WAA. Mid-level
trough and attendant surface cold front are progged to sag across
the region Sunday night into Monday which would bring the greatest
probability for precip.

High pressure will build back overhead on Tuesday along with a
glancing blow of some cooler temps behind the front. From Tuesday
on, the upper ridge is progged to amplify, centered from Texas
into the Dakotas while the 850mb thermal ridge gradually builds
east towards the Mississippi Valley by the end of the week. With
the glancing thermal trough on Tuesday, expect highs only in the
low to mid 80s Tuesday afternoon, but as 850mb temps warm into the
low to mid 20C range by Thursday and Friday, expect highs to warm
into the 90s.

BMD

&&

.AVIATION...
For the 06Z TAFs...

Near cloudless skies presently over Northern Illinois and
Northwest Indiana; however, just to the north across Wisconsin
clouds thicken with steadily lowering towards low end VFR
borderline MVFR conds. Guidance continues to indicate this channel
of lower clouds will arrive around 11-14z but expect 14-16z for
timing of the solid MVFR conds with bases around 2kft agl. Some of
the hi-resolution forecast guidance continues to indicate with the
lowering cloud bases later this morning that a few spotty rain
showers may develop; however, presently expect the coverage of
precip to remain minimal and have opted to maintain a dry forecast
given the lower coverage of any precip expected.

Along with the clouds arrival will be a frontal boundary that
will bring about a wind shift from northwest to northeast. Expect
winds to flip to northeast around 18-20z, with the speeds
generally around 10-12kt. Much drier air will eventually filter
back in from the north, allowing for the bases to lift and clouds
to scatter back towards VFR conds by 22-23z. Winds will also be
steadily lowering towards 2-5kt by sunset Friday night.

Beachler

&&

.MARINE...
245 PM CDT

Gusty west winds across the nearshore waters will ease after
sunset as low pressure east of James Bay pulls northeast of the
region. A sharp cold front will move south across Lake Michigan
tonight into early Friday. Winds will shift to north along and
behind the front, with northeast winds across the Illinois
nearshore waters. Wave model forecasts depict 3-5 ft across NW
Indiana and 2-5 ft across NE IL and therefore have held off on a
small craft advisory for tomorrow at this point. High pressure
across the northern Plains will shift over the lake Friday night,
then east through the weekend. Gusty south-southwesterly winds
will develop on Sunday ahead of another cold front which will pass
across Lake Michigan later Monday and Monday night. High pressure
will return for the mid-week period.

KMD

&&

.LOT WATCHES/WARNINGS/ADVISORIES...
IL...Beach Hazards Statement...ILZ006-ILZ014...1 PM Friday TO 1 AM
     Saturday.

IN...Beach Hazards Statement...INZ001-INZ002...1 PM Friday TO 1 AM
     Saturday.

LM...Small Craft Advisory...LMZ740-LMZ741-LMZ742-LMZ743-LMZ744-
     LMZ745...1 PM Friday TO 1 AM Saturday.

&&

VISIT US AT HTTP://WEATHER.GOV/CHICAGO (ALL LOWERCASE)

FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT:
WWW.FACEBOOK.COM/NWSCHICAGO
WWW.TWITTER.COM/NWSCHICAGO
WWW.YOUTUBE.COM/NWSCHICAGO
Hazardous weather outlook, Jul 14, 4:08 PM CDT, 11 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
408 PM CDT THU JUL 14 2016

ILZ003>006-008-010>014-019>023-032-033-039-INZ001-002-010-011-019-
152115-
WINNEBAGO-BOONE-MCHENRY-LAKE ILLINOIS-OGLE-LEE-DE KALB-KANE-
DUPAGE-COOK-LA SALLE-KENDALL-GRUNDY-WILL-KANKAKEE-LIVINGSTON-
IROQUOIS-FORD-LAKE INDIANA-PORTER-NEWTON-JASPER-BENTON-
408 PM CDT THU JUL 14 2016 /508 PM EDT THU JUL 14 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL ILLINOIS...
NORTHEAST ILLINOIS AND NORTHWEST INDIANA.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

FRIDAY...
  HIGH SWIM RISK.
SATURDAY...
  LIMITED THUNDERSTORM RISK SATURDAY NIGHT.
SUNDAY...
  ELEVATED THUNDERSTORM RISK.
MONDAY...
  LIMITED THUNDERSTORM RISK.
WEDNESDAY...
  LIMITED THUNDERSTORM RISK.

DISCUSSION:

ONE OR MORE BOUTS OF THUNDERSTORMS COULD OCCUR FROM SATURDAY
NIGHT THROUGH TUESDAY...WITH A LINGERING SMALL CHANCE INTO
WEDNESDAY. ITS TOO EARLY TO PIN DOWN DETAILS...BUT SOME SEVERE
WEATHER THREAT COULD EXIST AT TIMES DURING THIS PERIOD.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NECESSARY THROUGH TONIGHT.

&&

LMZ740>745-152115-
WINTHROP HARBOR TO WILMETTE HARBOR-
WILMETTE HARBOR TO NORTHERLY ISLAND-
NORTHERLY ISLAND TO CALUMET HARBOR-CALUMET HARBOR TO GARY-
GARY TO BURNS HARBOR-BURNS HARBOR TO MICHIGAN CITY-
408 PM CDT THU JUL 14 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ILLINOIS NEARSHORE
WATERS OF LAKE MICHIGAN AND THE INDIANA NEARSHORE WATERS OF LAKE
MICHIGAN.

.DAY ONE...TONIGHT.

STRONG WINDS WILL LEAD TO HAZARDOUS CONDITIONS FOR SMALL CRAFT
INTO EARLY THIS EVENING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THERE WILL BE PERIODIC CHANCES OF THUNDERSTORMS SATURDAY NIGHT
THROUGH WEDNESDAY.

&&

LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868-
870-872-874-876-878-152115-
LAKE MICHIGAN FROM MICHIGAN CITY IN TO ST. JOSEPH MI 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM SEUL CHOIX POINT TO ROCK ISLAND PASSAGE 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN SOUTH OF A LINE FROM SEUL CHOIX POINT TO THE
MACKINAC BRIDGE AND NORTH OF A LINE FROM CHARLEVOIX MI TO SOUTH
FOX ISLAND 5 NM OFFSHORE-
LAKE MICHIGAN FROM CHARLEVOIX TO POINT BETSIE MI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM POINT BETSIE TO MANISTEE MI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY TO TWO RIVERS WI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM TWO RIVERS TO SHEBOYGAN WI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM SHEBOYGAN TO PORT WASHINGTON WI 5 NM OFFSHORE
TO MID LAKE-
LAKE MICHIGAN FROM PORT WASHINGTON TO NORTH POINT LIGHT WI 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM NORTH POINT LIGHT TO WIND POINT WI 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM WIND POINT WI TO WINTHROP HARBOR IL 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM WINTHROP HARBOR TO WILMETTE HARBOR IL 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM WILMETTE HARBOR IL TO MICHIGAN CITY IN 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM PENTWATER TO MANISTEE MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM WHITEHALL TO PENTWATER MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM GRAND HAVEN TO WHITEHALL MI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM HOLLAND TO GRAND HAVEN MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM SOUTH HAVEN TO HOLLAND MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM ST. JOSEPH TO SOUTH HAVEN MI 5 NM OFFSHORE TO
MID LAKE-
408 PM CDT THU JUL 14 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE OPEN WATERS OF LAKE
MICHIGAN.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THERE WILL BE PERIODIC CHANCES OF THUNDERSTORMS SATURDAY NIGHT
THROUGH WEDNESDAY.

&&

MDB

VISIT US AT HTTP://WEATHER.GOV/CHICAGO (ALL LOWERCASE)

FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT:
WWW.FACEBOOK.COM/NWSCHICAGO
WWW.TWITTER.COM/NWSCHICAGO
WWW.YOUTUBE.COM/NWSCHICAGO

The office that day

Everything else NWS Chicago, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 15, 3:26 AM CDTSmall Craft AdvisoryLOT22 hr

Nearby

Beach Hazards Statements in Indiana, 2016Beach Hazards Statements in Illinois, 2016Every beach hazards statement in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.